# SDR AWXA9900318

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 849029
- Condition: Discharged
- Location: Row 17
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING INOP AT ROW 17 AFT TO L2 AND R2.  REMOVED AND REPLACED BATTERY PACK.  OPS CK GOOD.
